MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10742326
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.Assessment does not indicate a system failure or malfunction, and no non-conformity was identified.The ring was repositioned, and the system was restored to clinical operation.A comprehensive safety assessment has been performed.The system is functioning as specified and no further investigation is deemed necessary.Customers are expected to continuously monitor patients during scanning and, if necessary, secure them using the appropriate accessories.This requirement is stated in the instructions for use for somatom force ¿ vb20 (print no.Hc-c2-058-c.621.10.02.02), page 52, chapter 2 ¿safety information.¿.
 
Event or Problem Description
It was reported to siemens that an incident occurred while operating the somatom force ct scanner.The plexiglass ring of the gantry was displaced by a claustrophobic patient.There is no report of impact to the state of health of any patient or user involved.This incident is being reported out of an abundance of caution.

Brand Name
SOMATOM FORCE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key23615531
Report Number3004977335-2025-00133
Device Sequence Number9971567
Product Code JAK
UDI-Device Identifier04056869006956
UDI-Public(01)04056869006956
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K230421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10742326
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown